# SDR HEEA0011299

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL923
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 4020936901
- Condition: Inoperative
- Location: Cockpit 3 Axis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AXIS GYRO INOPERATIVE.
